Items where Author is "Miklós, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 15.


Erdős, Péter and Hartke, S. G. and van Iersel, Leo and Miklós, István (2017) Graph realizations constrained by skeleton graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 24 (2). #P2.47. ISSN 1097-1440

Aksen, Mark and Miklós, István and Zhou, Kathleen (2017) Half-regular factorizations of the complete bipartite graph. DISCRETE APPLIED MATHEMATICS, 230. pp. 21-33. ISSN 0166-218X

Erdős, Péter and Miklós, István and Toroczkai, Zoltán (2017) New Classes of Degree Sequences with Fast Mixing Swap Markov Chain Sampling. COMBINATORICS PROBABILITY & COMPUTING. pp. 1-22. ISSN 0963-5483 (In Press)

Bixby, Eliot and Flint, Toby and Miklós, István (2016) Proving the Pressing Game Conjecture on Linear Graphs. INVOLVE: A JOURNAL OF MATHEMATICS, 9 (1). pp. 41-56. ISSN 1944-4176

Erdős, Péter and Kiss, Sándor and Miklós, István and Soukup, Lajos (2015) Approximate Counting of Graphical Realizations. PLOS ONE, 10 (7). e0131300. ISSN 1932-6203

Bassler, K. E. and Del Genio, C. I. and Erdős, Péter and Miklós, István and Toroczkai, Zoltán (2015) Exact sampling of graphs with prescribed degree correlations. New Journal of Physics, 17. pp. 1-25. ISSN 1367-2630

Czabarka, É. and Dutle, A. and Erdős, Péter and Miklós, István (2015) On Realizations of a Joint Degree Matrix. DISCRETE APPLIED MATHEMATICS, 181. pp. 283-288. ISSN 0166-218X

Erdős, Péter and Miklós, István and Toroczkai, Zoltán (2015) A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix. SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (1). pp. 481-499. ISSN 0895-4801

Apostolico, A. and Erdős, Péter and Miklós, István and Siemons, J. (2013) Modulated String Searching. THEORETICAL COMPUTER SCIENCE. pp. 1-8. ISSN 0304-3975

Erdős, Péter and Király, Zoltán and Miklós, István (2013) On the Swap-Distances of Different Realizations of a Graphical Degree Sequence. COMBINATORICS PROBABILITY AND COMPUTING, 22 (3). pp. 366-383. ISSN 0963-5483

Miklós, István and Erdős, Péter and Soukup, Lajos (2013) Towards random uniform sampling of bipartite graphs with given degree sequence. ELECTRONIC JOURNAL OF COMBINATORICS, 20 (1). ISSN 1077-8926

Erdős, Péter and Miklós, István and Toroczkai, Z. (2010) A simple Havel-Hakimi type algorithm to realize graphical degree sequences of directed graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 17 (1). ISSN 1077-8926

Kim, Hyunju and Toroczkai, Zoltán and Erdős, Péter and Miklós, István and Székely, László A. (2009) Degree-based graph construction. JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL, 42 (39). pp. 1-10. ISSN 1751-8113


Miklós, István (2010) Sztochasztikus modellek a bioinformatikában és többváltozós ökológiai adatfeltárásban = Stochastic models in bioinformatics and multivariate ecological analysis. Project Report. OTKA.

Podani, János and Miklós, István (2008) Többváltozós ökológiai mintázatok értékelése: új módszerek = New methods for the analysis of multivariate data in ecology. Project Report. OTKA.

This list was generated on Wed Jun 20 01:57:55 2018 CEST.